What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 25, 3:12 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jun 25, 3:12 PM EST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Miami FL
412 PM EDT Tue Jun 25 2019
.DISCUSSION...
REST OF TODAY: Deep layer ridging that is currently centered over
the Gulf of Mexico and extending across our area has resulted in
mostly light, westerly winds. Early this afternoon, the Atlantic
sea breeze was once again slow to develop, keeping daytime
temperatures uncomfortably warm across South Florida. Isolated
pulse showers and thunderstorms have begun initiating along the
sea breeze given the favorably unstable atmosphere. As the rest of
the afternoon continues, meso models indicate coverage increasing
over the interior and then across the west coast as convection
battles for development along subsequent outflow boundaries and
the propagating sea breeze boundary. Mesoscale dynamics support
the development of a few stronger storms capable of producing
frequent lightning, gusty downbursts, and small hail.
Meanwhile, a wildfire continues to burn acres of Everglades along
inland Broward County. Areas of smoke can be subtly denoted on
visible satellite imagery, and with ongoing convection, this will
need to be monitored due to winds changes associated with outflow
from nearby convection. Although, at this time, the Florida
Highway Patrol has not reported any major obstructions to
visibility on area highways.
SHORT TERM (Wednesday-Thursday): The fairly stacked ridge will
continue to gradually breakdown and retrograde further into the
Gulf through the latter portion of this week. As a result, winds
will veer back out of the east. Sufficient heating coupled with
ample available moisture will result in increased coverage of
diurnally driven convection with a few storms becoming strong
enough to produce another round of gusty winds, small hail, and
frequent lightening. Daytime temperatures also look to remain
elevated through the remainder of the week and thus, heat
advisories may be needed for Collier, Mainland Monroe, and Palm
Beach Counties. Confidence is too low at this time and will
continue to monitored with each update. Regardless, if your plans
include the outdoors, make sure to take breaks and drink plenty
of water.
EXTENDED (Friday-Tuesday): Into the weekend, global models depict
a wave propagating across the Atlantic, bringing with it deep
tropical moisture into the region. This will allow for rain
chances to increase, becoming more scattered to numerous across
South Florida. However, with the increased rain aerially, comes
increased cloud cover, which will help moderate temperature down
along with heat indices through mid next week.
&&
.MARINE...
Generally benign conditions will continue with predominately
easterly winds at 5-10 knots and waves below 3 feet across the
local waters. The increased chance for showers and isolated
thunderstorms returns mid-late week.
&&
.AVIATION...
Generally VFR outside of afternoon/evening showers & storms. Sea
breezes are expected to push inland today, helping to spur
convection. Terminals could see bouts of sub-VFR conditions around
convection. Higher storm chances are over southern portions of the
area today. Convection should trend down after sunset with light
wind flow returning overnight though a few storms could push
towards APF this evening. A wildfire inland of FLL/FXE will need
to be monitored in case the smoke blows back towards a terminal
overnight into the morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 77 93 77 89 / 20 20 20 20
Fort Lauderdale 79 91 78 88 / 10 20 20 30
Miami 79 93 78 89 / 10 30 20 30
Naples 76 93 75 91 / 20 50 30 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 7 PM EDT this evening for FLZ067>070-075-168.
AM...None.
GM...None.
&&
DISCUSSION...11/HVN
MARINE...11/HVN
AVIATION...02/RAG
Hazardous weather outlook, Jun 25, 9:17 AM EST, 7 hours 43 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
1017 AM EDT Tue Jun 25 2019
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
260230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1017 AM EDT Tue Jun 25 2019
...Thunderstorms possible, especially in the Interior Areas...
...Heat Advisory: Palm Beach, Collier and mainland Monroe Counties...
This hazardous weather outlook is for South Florida.
.DAY ONE...TODAY AND TONIGHT
Thunderstorms: Thunderstorms will be possible today across South
Florida, especially in the interior areas this afternoon. Lightning,
small hail, localized street flooding, and isolated damaging wind
gusts are the primary hazards.
Waterspouts: There is a slight chance of waterspouts today,
especially over Lake Okeechobee.
Wind: There is a slight chance of damaging wind gusts, mainly in the
interior this afternoon. Wind gusts of around 50 mph are possible
today.
Hail: Small hail is possible today with any thunderstorms across
South Florida.
Flooding: Localized flooding of roadways, especially in areas with
poor drainage, or in low laying places is possible today.
Temperatures: There is a Heat Advisory in effect for Collier and
Mainland Monroe counties, where the heat index is forecast to exceed
108 for two hours or more this afternoon.
Visibility: Smoke from a wildfire burning over inland Broward County
may cause reductions in visibilities over portions of Broward and
Palm Beach Counties.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
Thunderstorm chances will continue with coverage increasing later
this week. The primary hazards are lightning, gusty wind, small hail,
and localized street flooding.
Heat index values will likely be above 105 degrees over portions of
Southwest Florida on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.
For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.
RAG
In the hours before
Special weather statement, Jun 25, 4:08 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
508 PM EDT Tue Jun 25 2019
FLZ073-075-252200-
Mainland Monroe FL-Inland Miami-Dade County FL-
508 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAINLAND MONROE COUNTY
UNTIL 600 PM EDT...
* At 508 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Loop Road Ee Center, or 25 miles west of Homestead
General Airport, moving west at 15 mph.
* Nickel size hail and wind gusts of 50 to 55 mph possible with this
storm.
* Locations impacted include...
Wilderness Waterway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2567 8086 2549 8085 2543 8120 2575 8121
TIME...MOT...LOC 2108Z 087DEG 11KT 2560 8094
MM
Special weather statement, Jun 25, 4:10 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
510 PM EDT Tue Jun 25 2019
FLZ070-071-073-075-252200-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
510 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 600 PM EDT...
* At 509 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 12 miles
northeast of Dade-Collier Training Airport to 6 miles northwest of
Miccosukee Resort. Movement was southwest at 15 TO 20 mph.
* Nickel size hail and wind gusts up to 50 mph possible with these
storms.
* Locations impacted include...
Dade-Collier Training Airport, Fortymile Bend and Big Cypress
National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2590 8102 2561 8070 2584 8050 2603 8068
TIME...MOT...LOC 2109Z 045DEG 19KT 2598 8074 2582 8058
BAXTER
Local storm report, Jun 25, 4:21 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST 15 W WESTON 26.14N 80.63W
06/25/2019 M57 MPH BROWARD FL LAW ENFORCEMENT
BSO ALLIGATOR ALLEY REPORTED TSTM WIND GUST OF 57 MPH
(49 KT). STRONG THUNDERSTORM CROSSED I75 AND THE
ADJACENT REST STOP.
&&
EVENT NUMBER MFL1900105
HVLocal storm report, Jun 25, 4:29 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
529 PM EDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 15 WNW BOCA RATON EQUES 26.49N 80.43W
06/25/2019 M53 MPH PALM BEACH FL MESONET
LOXAHATCHEE RAWS SITE (LOHF1) REPORTED A TSTM WIND GUST
OF 52 MPH (46KT).
&&
EVENT NUMBER MFL1900106
HVSpecial weather statement, Jun 25, 4:44 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Miami FL
544 PM EDT Tue Jun 25 2019
FLZ069-070-075-252230-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
544 PM EDT Tue Jun 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIER AND
NORTHERN MAINLAND MONROE COUNTIES UNTIL 630 PM EDT...
* At 544 PM EDT, Doppler radar was tracking strong thunderstorms
along a line extending from 7 miles northeast of Chokoloskee to
near Wilderness Waterway to 19 miles north of Northwest Cape Sable.
Movement was northwest at 15 mph.
* Nickel size hail, excessive cloud-to-ground lightning, and wind
gusts of 50 to 55 mph possible with these storms.
* Locations impacted include...
Wilderness Waterway, Carnestown, Copeland and Big Cypress National
Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2543 8125 2597 8139 2593 8113 2562 8100
2539 8104
TIME...MOT...LOC 2144Z 129DEG 13KT 2586 8122 2563 8108 2550 8114
MMLocal storm report, Jun 25, 4:47 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT TUE JUN 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 15 WNW BOCA RATON EQUES 26.49N 80.43W
06/25/2019 M53 MPH PALM BEACH FL MESONET
LOXAHATCHEE RAWS SITE (LOHF1) REPORTED A TSTM WIND GUST
OF 53 MPH (46KT).
&&
EVENT NUMBER MFL1900106
HV